# SDR AALA20140221001

- Difficulty date: February 21, 2014
- Submitted: February 28, 2014
- Operation: Air carrier
- Aircraft: N772AN
- Make and model: Boeing 777223
- Aircraft serial: 29580
- Aircraft time: 61,096 hours, 7,991 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Shutoff Valve
- Condition: Inoperative
- Location: Cabin Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

JFK INFLIGHT DFW-LHR CREW REPORTED UNABLE TO CONTROL AFT CABIN TEMPERATURE.  EMERGENCY DECLARED FLIGHT DIVERTED JFK LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RT HAND PRESS REGULATING & SOV.  SYS GND CHECKED NORMAL OPERATION CLOSED.
